# SDR DL757101126

- Difficulty date: May 6, 2010
- Submitted: May 11, 2010
- Operation: Air carrier
- Aircraft: N621DL
- Make and model: Boeing 757232
- Aircraft serial: 22911
- Aircraft time: 75,829 hours, 37,269 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N35318
- Condition: Damaged
- Location: Bs 1480-1560
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON PRE-FLIGHT WALK AROUND THE FLIGHT CREW FOUND THE SKIN DAMAGED BY NR 2 COM ANTENNA AT FS 1480 TO FS 1560 STR. 28R TO 30. THE DAMAGE IS SUSPECTED TO BE CAUSED BY A BAG CART. THE ACFT WAS GROUNDED FROM 27 APR 10 TO 06 MAY 10 TO ACCOMPLISH PERMANENT REPAIR IAW ER/A 482075-14 REV. A AND NON ROUTINE CARDS 1 THROUGH 19.
